On regular modal logics with axiom □ ⊤ → □□ ⊤

Studia Logica 49 (2):171 - 174 (1990)
This paper is devoted to showing certain connections between normal modal logics and those strictly regular modal logics which have as a theorem. We extend some results of E. J. Lemmon (cf. [66]). In particular we prove that the lattice of the strictly regular modal logics with the axiom is isomorphic to the lattice of the normal modal logics.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00935596
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,627
Through your library
References found in this work BETA
Algebraic Semantics for Modal Logics I.E. J. Lemmon - 1966 - Journal of Symbolic Logic 31 (1):46-65.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

22 ( #224,973 of 2,157,991 )

Recent downloads (6 months)

1 ( #359,001 of 2,157,991 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums